Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 65, NWS Shreveport, LA

July 8, 2024Panola County, Shelby County, Texas

NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 3:34 PM CDT for Panola County, Shelby County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2024, 3:34 PM CDT (20:34 UTC)
Expired
Jul 8, 2024, 4:15 PM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:40 PM CDTTORNADO5 W Joaquin, TXAn NWS Survey Team determined that a EF-1 tornado with peak winds of 100 mph first touched down about 1.5 miles miles east of Paxton TX just to the north of US Highway 84 E near County Road 3831. The tornado caused a trail of damage, mainly to trees, along its

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 10:00 AM CDTTornado WatchSPC12 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

644 
WFUS54 KSHV 082034
TORSHV
TXC365-419-082115-
/O.NEW.KSHV.TO.W.0065.240708T2034Z-240708T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
334 PM CDT Mon Jul 8 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Panola County in northeastern Texas...
  North central Shelby County in eastern Texas...

* Until 415 PM CDT.

* At 334 PM CDT, a tornado producing storm was located near Tenaha,
  or 8 miles north of Center, moving north at 45 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Tenaha around 340 PM CDT.
  Carthage around 355 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Midyett, James, Deadwood, Front, Woods, Gary City, and Paxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3227 9453 3233 9436 3233 9435 3237 9417
      3185 9401 3179 9421
TIME...MOT...LOC 2034Z 161DEG 41KT 3191 9415 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

50
1 follow-up statement
738 
WWUS54 KSHV 082102
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
402 PM CDT Mon Jul 8 2024

TXC419-082112-
/O.CAN.KSHV.TO.W.0065.000000T0000Z-240708T2115Z/
Shelby TX-
402 PM CDT Mon Jul 8 2024

...THE TORNADO WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Texas.

&&

LAT...LON 3200 9406 3203 9432 3227 9452 3233 9436
      3233 9435 3237 9417
TIME...MOT...LOC 2102Z 151DEG 37KT 3215 9427 

$$

TXC365-082115-
/O.CON.KSHV.TO.W.0065.000000T0000Z-240708T2115Z/
Panola TX-
402 PM CDT Mon Jul 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
PANOLA COUNTY...

At 402 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Carthage, moving northwest at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Carthage around 405 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Deadwood, Front, and Midyett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3200 9406 3203 9432 3227 9452 3233 9436
      3233 9435 3237 9417
TIME...MOT...LOC 2102Z 151DEG 37KT 3215 9427 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 2:27 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 8, 2:27 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
227 PM CDT Mon Jul 8 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 210 PM CDT Mon Jul 8 2024

Rest of today: Tropical Storm Beryl continues to push through our
region this afternoon. This storm has produced a large amount of
tornado warnings and confirmed tornadoes across much of east Texas
and central Louisiana already in the outer bands. Not anticipating
any of this letting up anytime soon and a Tornado Watch remains in
effect for much of the area through 10:00 PM tonight. In addition
to the tornado warnings, we also have a Flash Flooding potential
across the area as rainfall amounts up to 4-5 inches will be
possible.

Heading into this evening and overnight, we will continue to see
moderate to heavy rainfall along with strong thunderstorms and
gusty winds. Towards Tuesday morning we should see most of the
rain starting to move northeast and out of the area as the
remnants of Beryl push out of our region. Overnight temperatures
will range from the mid 60s to lower 70s across the area. Skies
will start to clear out on Tuesday in the wake of Beryl.
Temperatures will remain somewhat on the cooler side, with highs
ranging from the lower to upper 80s across the region. With
everything going on and some uncertainty with any wrap around
moisture, we are leaving the Flood Watch in place through early
Tuesday afternoon although there is a good chance that we could
let it expire early as the system exits the area. /33/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 210 PM CDT Mon Jul 8 2024

All eyes are highly focused on the short term portion of the
forecast. As such, will make the long term discussion fairly short
and sweet. Overall theme is that we will see increasing
temperatures through the rest of this week, into the weekend, and
even into next week as high pressure builds in the from the west.
Most of our precipitation chances will be confined to our southern
zones through the rest of the week with some uncertainty heading
into the weekend but overall QPF amounts will be on the low end
following Beryl. /33/

&&

.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Mon Jul 8 2024

Tropical Storm Beryl will move northeast across the ArkLaTex
region and into Central Arkansas through the period. All TAF sites
will eventually be affected by heavy rainfall and strong winds.
Low-level wind shear can also be expected. Sustained wind speeds
in excess of 35 kts with gusts in excess of 50 kts can be expected
just north and east of the center of Beryl. The strongest winds
will likely affect KLFK, KGGG, KSHV, and KELD. Strong convection
including tornadoes will be likely until the center of Beryl
passes to the north and northeast. Occasional IFR/LIFR flight
conditions should be anticipated. Conditions will improve from
southwest to northeast as Beryl moves away.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  87  71  93 /  90  20  10  10
MLU  73  86  69  92 /  80  20  10  10
DEQ  66  85  64  91 / 100  40  10   0
TXK  70  87  68  92 / 100  40  10  10
ELD  69  82  65  91 / 100  40  10  10
TYR  69  88  70  92 / 100  10   0   0
GGG  69  87  69  92 / 100  10   0   0
LFK  70  88  70  92 /  50  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
     071.

     Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.

     Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
     018.

OK...Flood Watch through Tuesday afternoon for OKZ077.

     Wind Advisory until 1 AM CDT Tuesday for OKZ077.

TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...33
LONG TERM....33
AVIATION...09
Hazardous weather outlook, Jul 8, 10:25 AM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1025 AM CDT Mon Jul 8 2024

ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138-
149>153-165>167-091530-
Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto-
Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-OKZ077-TXZ096-108>110-124-091530-
Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ019-020-091530-
Winn-Grant-
1025 AM CDT Mon Jul 8 2024

...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region. Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ014-021-022-091530-
Ouachita-Caldwell-La Salle-
1025 AM CDT Mon Jul 8 2024

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region.  Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ072-073-LAZ003>006-011>013-017-018-091530-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson-
Sabine-Natchitoches-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

As tropical cyclone Beryl moves across the region, wind speeds will
increase areawide. Wind speed values of up to 25 mph with higher
gusts can be expected today. Additionally, there is a heightened
chance for severe weather with tornadoes being the main threat this
afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 8, 11:49 AM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Mon Jul 8 2024

TXZ152-165>167-081745-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
1149 AM CDT Mon Jul 8 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA...SAN AUGUSTINE AND SOUTHWESTERN SABINE COUNTIES
THROUGH 1245 PM CDT...

At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etoile to near Harrisburg. Movement was
north at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pineland, Melrose, Macune, Etoile, Woden, Martinsville, Chireno,
Broaddus, Bronson, McElroy, Denning, and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for eastern
Texas.

&&

LAT...LON 3148 9474 3165 9439 3165 9437 3117 9371
      3116 9391 3114 9404 3111 9406 3108 9424
TIME...MOT...LOC 1649Z 200DEG 45KT 3140 9449 3104 9385

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

50
Local storm report, Jul 8, 2:30 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
230 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Tornado          Timpson                 31.91N 94.40W
07/08/2024                   Shelby             TX   Emergency Mngr

            Possible tornado damage. Several buildings
            damaged in Timpson, including City Hall.
            Roof removed from City Hall. Several trees
            down, and 2 cars thrown at the intersection
            of Hwy 59 and 84.

&&

88
Local storm report, Jul 8, 2:39 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
239 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     Non-Tstm Wnd Gst 1 ENE Burke             31.23N 94.75W
07/08/2024  M54 MPH          Angelina           TX   ASOS

            ASOS station KLFK Lufkin Angelina Airport.

&&

09
Local storm report, Jul 8, 2:47 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
247 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     Non-Tstm Wnd Gst 1 ENE Burke             31.23N 94.75W
07/08/2024  M63 MPH          Angelina           TX   ASOS

            ASOS station KLFK Lufkin Angelina Airport.

&&

09
Local storm report, Jul 8, 3:28 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
328 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     Tornado          3 SSE Powhatan          31.84N 93.17W
07/08/2024                   Natchitoches       LA   Trained Spotter

            Video of a tornado sent via social media.

&&

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:12 PM CDTRiver Flood WarningSHVGregg72 hr
Jul 7, 9:13 PM CDTRiver Flood WarningSHVSmith, Wood21 days
Jul 7, 9:13 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith62 hr
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity4 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston5 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler21 days
Jul 8, 3:21 AM CDTWind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more18 hr
Jul 8, 9:31 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 hr
Jul 8, 9:35 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 days
Jul 8, 9:39 AM CDTRiver Flood WarningSHVNacogdoches, Rusk25 hr
Jul 8, 9:42 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Jul 8, 9:51 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus25 hr
Jul 8, 10:11 AM CDTRiver Flood WarningSHVCass, Marion49 hr
Jul 8, 10:13 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur25 hr
Jul 8, 10:28 AM CDTRiver Flood WarningSHVUpshur, Wood10 hr
Jul 8, 10:33 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
Jul 8, 10:36 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk4 days
Jul 8, 11:00 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine45 min
Jul 8, 11:49 AM CDTSpecial Weather StatementSHVSan Augustine56 min
Jul 8, 12:19 PM CDTTornado WarningSHVSabine, Shelby56 min
Jul 8, 12:38 PM CDTTornado WarningSHVSabine, San Augustine, Shelby52 min
Jul 8, 12:56 PM CDTTornado Warning Tornado observedSHVCherokee, Nacogdoches, Rusk19 min
Jul 8, 1:04 PM CDTTornado WarningSHVCherokee, Panola, Rusk, Smith41 min
Jul 8, 1:09 PM CDTTornado WarningSHVPanola, Shelby36 min
Jul 8, 1:15 PM CDTTornado WarningSHVPanola, Rusk, Shelby45 min
Jul 8, 1:28 PM CDTTornado WarningSHVPanola, San Augustine, Shelby10 min
Jul 8, 1:42 PM CDTTornado WarningSHVHarrison, Panola48 min
Jul 8, 1:45 PM CDTTornado WarningSHVPanola45 min
Jul 8, 2:02 PM CDTFlash Flood WarningSHVPanola, Rusk, Shelby3 hr
Jul 8, 2:03 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Rusk, Shelby, Smith3 hr
Jul 8, 2:04 PM CDTTornado WarningSHVGregg, Harrison, Rusk, Smith, Upshur41 min
Jul 8, 2:10 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
Jul 8, 2:18 PM CDTTornado WarningSHVGregg, Harrison, Panola, Rusk42 min
Jul 8, 2:21 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVHarrison, Panola39 min
Jul 8, 2:53 PM CDTTornado WarningSHVCamp, Gregg, Harrison, Upshur52 min
Jul 8, 2:55 PM CDTTornado WarningSHVNacogdoches, Panola, Rusk17 min
Jul 8, 2:56 PM CDTTornado Warning Tornado observedSHVCass, Harrison, Marion49 min
Jul 8, 3:06 PM CDTFlash Flood WarningSHVSabine, San Augustine, Shelby3 hr
Jul 8, 3:08 PM CDTTornado WarningSHVSabine, San Augustine, Shelby52 min
Jul 8, 3:09 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur5 hr
Jul 8, 3:14 PM CDTFlash Flood WarningSHVHarrison, Marion, Panola, Shelby3 hr
Jul 8, 3:28 PM CDTTornado WarningSHVGregg, Panola, Rusk47 min
Jul 8, 3:36 PM CDTTornado Warning Tornado observedSHVShelby39 min
Jul 8, 3:42 PM CDTTornado WarningSHVCass, Marion, Morris48 min
Jul 8, 3:52 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCass38 min
Jul 8, 4:11 PM CDTTornado WarningSHVGregg, Rusk, Smith, Upshur, Wood25 min
Jul 8, 4:16 PM CDTTornado Warning Tornado observedSHVBowie, Cass, Morris, Titus30 min
Jul 8, 4:23 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBowie, Cass52 min
Jul 8, 4:57 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr
Jul 8, 5:00 PM CDTFlash Flood Warning Considerable damage threatSHVCherokee, Nacogdoches, Panola, Rusk, Shelby, Smith3 hr
Jul 8, 5:06 PM CDTTornado WarningSHVCass, Marion39 min
Jul 8, 5:14 PM CDTTornado WarningSHVBowie46 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.